I started getting TRT shots around July 1st at 200mg every 8 days. I do the shots at home and have split that into two shots (100mg every 4 days). June, July and August were great. Everything was working as advertised. Then the second week of September came, and I went into a tailspin of anger and moodiness that was overwhelming. I was in a dark place, and very angry about shit that I know I shouldn’t be very upset about.
That episode passed in about a week and things went back to normal. Then the second week of October came and I had the same experience, very bad place to be.
That too lasted about a week, and here I am in the second week of November and guess what happened? Yep, the mood swings and anger are back in a big way.
I had blood drawn during the October incident and I was told my E2 level was at the high end of normal…at 58. My testosterone level was around 850 I believe (5 days after a shot…I missed one of my normal 100mg shots by a day).
I went in again today to have it drawn but won’t know the numbers until tomorrow.
Does this pattern sound familiar to anyone? I can’t live life like this. Do I need to back off from the 200mg a week? Is this an estrogen issue that requires AI to counter?
After taking Anastrazole my e2 level dropped from 58 to 5 over a period of roughly 3 weeks. It was not fun. Terrible mood swings and anger. It dropped further to “less than 5” over the following two weeks.
I had been taking 200mg of testosterone cypionate every 8 days via intramuscular shot (split into 100 mg every 4 days). After getting the “less than 5” reading on my E2 I stopped using AI and I dropped that dosage to 160 mg every 8 days (split into 80 mg every 4 days).
Two weeks later my E2 was up to 20 and I felt great. Another week after that I what seems to be a very reliable mood swing that happens every three or four weeks. This one wasn’t nearly as bad as the prior 3 episodes in terms of anger and duration, but it’s still quite troublesome.
Due to this mood swing I got another blood test and my E2 was at 31 which seems to be a reasonable number.
I’m considering dropping my dose again, from 160 a week to maybe 120. Does this seem reasonable?
Any thoughts on what could be causing this very regularly recurring disruption in my mental/emotional state?
It seems like it happens every three weeks, but what makes the episode more or less severe is the E2 level. I just want to make sure I’m addressing whatever it is that’s actually causing this disruption, because my marriage won’t survive a whole lot more of this. If I can’t get a handle on it I may have to quit TRT and go back to Clomid despite it’s drawbacks.